MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION ASSY, MAIH, 2.0 DIA, W/SWITCH, 100-120VONLY; INTERNAL HANDLE (STEM)

ZOLL MEDICAL CORPORATION ASSY, MAIH, 2.0 DIA, W/SWITCH, 100-120VONLY; INTERNAL HANDLE (STEM)
Model Number 1011-0139-05
Medical Device Problem Code Failure to Convert Rhythm (1540)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting to defibrillate a (b)(6) male patient, during aortic valve replacement surgery, the device failed to cardiovert the patient's rhythm using external paddles.Complainant indicated that the clinician attached electrode pads to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
This supplemental medwatch report is reporting the evaluation of the device.This supplemental medwatch report is also correcting information submitted on the initial medwatch report.Evaluation: the internal handles were received at zoll medical corporation for review and the customer's report was not replicated or confirmed.The internal handles were subjected to multiple discharge testing, cable stress testing and continuity testing without duplicating the report.Visual inspection of the internal handles yielded no discrepancies.Patient motion does not explicitly indicate energy delivery, and the device log would contain energy delivery and impedance information.The device activity logs from the event were not returned as part of this investigation.Analysis of reports of this type has not identified an increase in trend.
 
Event or Problem Description
Complainant alleged that while attempting to defibrillate a (b)(6) year-old-male patient, during aortic valve replacement surgery, there was no patient movement during discharge.Complainant indicated that the clinician attached electrode pads to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.

Brand Name
ASSY, MAIH, 2.0 DIA, W/SWITCH, 100-120VONLY
Common Device Name
INTERNAL HANDLE (STEM)
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key8861582
Report Number1220908-2019-02137
Device Sequence Number3447608
Product Code LDD
UDI-Device Identifier00847946023010
UDI-Public00847946023010
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K972241
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1011-0139-05
Device Catalogue Number8011-0139-05
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2019
Supplement Date Received by Manufacturer07/15/2019
Initial Report FDA Received Date08/05/2019
Supplement Report FDA Received Date09/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR